How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Kaushik Your Own Question

Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4592
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I have pd for 5 years, i take stalevo and lebvedopa carbidopa

This answer was rated:

I have pd for 5 years, i take stalevo and lebvedopa carbidopa , amandataain an d ropinrole for 3 times a day and at night i take clonazepam to sleep.
my girlfriend tells me my attitude has changed toward her as i accuse her of infidility, she wants me to seek help thats why im writing this question as i need help i dont want to loose her on count of my pd
Hi there,

Welcome to Just answer !

Kindly please tell if you are talking stalevo ( carbidopa-levodopa ) , amantadine and ropinirole all of them at the same time ?

Regards..
Customer: replied 4 years ago.
Yes I take them all at the same time

Thanks for the valuable inputs..

Well you see it is possible that your allegations directed towards her for being infidel is owing to your development of paranoia , delusion of jealousy which is also called as Othello syndrome and hallucinations , all of which possibly having developed due to overloading of anti parkinsonism drugs since each of them are known to produce these side effects.

So i believe you shall give your girlfriend benefit of doubt as it is quite a possibility that your belief regarding her infidelity has developed as a part of paranoid reaction arising from the excessive use of anti parkinsonism drugs.

So i reckon you should get yourself evaluated by a Neuro- psychiatrist or Neurologist for paranoia and delusion / hallucination and also get your drug regime reviewed and revised in order to overcome your present situation which will also lead to revival of your ties with your girlfriend who possibly is extremely hurt by your allegations.

I hope this helps you to see the possible reason behind the predicament you find yourself in.

Wish you all the best. Kindly discuss this wit your treating doctor and seek referral for a neuropsychiatrist or neurologist , if already not seeing one.

Wish you all the best.

Please kindly leave a Positive rating if you are satisfied with the answer as only then will i be credited for my service.

If there is any further assistance needed please feel free to ask using the reply button.

Regards..

Dr. Kaushik and other Mental Health Specialists are ready to help you

Related Mental Health Questions